# SDR V0XD201411090225

- Difficulty date: November 9, 2014
- Submitted: November 9, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 24,415 hours, 16,465 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ACM WATER EJECTION LINE CHAFING STRINGER 7R, FS 1153.  REPAIRED STRINGER BY ROUTING OUT DAMAGE .5 INCHES.  FABRICATING REPAIR ANGLE  INSTALLING IAW REO 670-53-61-292, REPAIR C REV C DATED 04 JUN 2014.  WO 80255 WC 2137.
